# SDR 08FDEA02706

- Difficulty date: May 26, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,044 hours, 19,756 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A5461102400300
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2, WING/PYLON AFT ATTACH FITTING AT RIB 18 WITH PLAY AT BEARING HOUSING.  THE FEDEX EA 6-5451-117329 WAS ACCOMPLISHED.
